Srivastava, Hari

< Back to all Authors
Number of items: 3.
Group by: Item type | Date
Jump to:


Sofo, Anthony and Srivastava, Hari (2011) Identities for the Harmonic Numbers and Binominal Coefficients. The Ramanujan Journal, 25 (1). pp. 93-113. ISSN 1382-4090 (print) 1572-9303 (online)

Qi, Feng, Cerone, Pietro, Dragomir, Sever S and Srivastava, Hari (2009) Alternative proofs for monotonic and logarithmically convex properties of one-parameter mean values. Applied Mathematics and Computation, 208 (1). pp. 129-133. ISSN 0096-3003

Sofo, Anthony and Srivastava, Hari (2009) A family of sums containing factorials. Integral Transforms and Special Functions, 20 (5). pp. 393-399. ISSN 1065-2469